Thread: is this normal?
03-02-2005, 03:30 PM #1
is this normal?
ok so the prop injections i'm doing are doing weird things. the first time i injected my quad within 8 hours i couldn't bend my leg cause hurt like crazy. now when i inject them ther is no problem. i inject my glutes and they become pretty sore the next day or 2 days later. my shoulders hurt the next day and swell up. i know i should be using b12 with the shots to lessen the pain. going to order some. any other comments or suggestions on this?
03-02-2005, 03:36 PM #2Associate Member
- Join Date
- May 2004
- I live at the gym
What kind of prop is it? Some hurt more than others. I dont mix mine with B12 because the additional liquid makes me even more sore the next day. also, some injections hurt more than others based on what the pin passes through during the injection. It is most definetly normal and you have nothing to worry about.
03-02-2005, 03:39 PM #3
i believe the prop once its shot it crystilizes in your muscle and the crystals are like little needles so yeah its normal to have pain after i guess you just get used to it
03-02-2005, 03:46 PM #4
it's an ug prop. doing 75mg ed. it's weird how one muscle gets used to it faster than another. makes it hard to sleep when i do shoulder or glute injections
03-03-2005, 09:56 AM #5Associate Member
- Join Date
- Apr 2004
My shoulders get used to injections a lot faster than anything else. Like the rest said, its normal.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)